# SDR AALA202202085126

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A300*
- Aircraft serial: 6427
- Aircraft time: 22,602 hours, 8,932 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER 3R LOOSE. TIGHTENED FASTENER OF YELLOW ARMING HANDLE AT 3R DOOR AS REQUIRED AMM 20-21-11.
